# SDR CALA2024022100486

- Difficulty date: February 8, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 68,330 hours, 30,448 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Gusset
- Part number: D5348002075901
- Condition: Dented
- Location: Rh Fr66 Stgr 10
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-4-6355) RH FR66 INNER CAP FRAME TO THE GUSSET PLATE AT STGR 10 HOLES 1-5 NOT MEETING TRUE ROUND CONDITION. W/C:88517
